# SDR ASOA2014022510013

- Difficulty date: January 27, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 15,225 hours, 10,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN BS 349 & 364 S27L.  REMOVED INTERCOASTAL IAW SRM 51-12-06 AND SRM 51-42-20.  LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-46-11.  INSTALLED INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND DWG SH670-32050.
